# SDR 01FDEA00771

- Difficulty date: August 17, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-200
- Aircraft serial: 397
- Aircraft time: 26,141 hours, 18,906 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RDU GREEN HYD LOW LEVEL.  ACCOMPLISH CKLIST AND DECLARED EMERGENCY.
